# SDR N382007F00000

- Difficulty date: December 11, 2006
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N825LJ
- Make and model: Lear 35A
- Aircraft serial: 496
- Engine: Garrtt TFE731*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 66003256
- Condition: Binding
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD THROTTLE CABLE DISCOVERED TO HAVE A VERY ROUGH GRINDING FEEL.  REPLACED FORWARD AND AFT NR 1 ENGINE THROTTLE CABLE ASSEMBLIES AND RIGGED IAW MM, OPERATION CHECKED NORMAL.  DURING RESOLUTION OF THIS CONDITION.  IT WAS DISCOVERED THAT BOTH CABLE ASSEMBLIES MUST BE CHANGED AS A SET CONTRARY TO WHAT MFG AND MM STATES.  (K)
